# SDR SWAA2014010223703

- Difficulty date: December 29, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,640 hours, 23,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 851677
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT LENS CRACKED.  R & R LENS ASSEMBLY IAW AMM.
